# SDR 2005UALA01111

- Difficulty date: October 9, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 37,080 hours, 13,477 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 142 KNOTS DUE TO CAPTAIN'S PFD BLANKED OUT.  HOT BRAKES ECAM WITH ONE BRAKE OVER 600 DEGREES.
